MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS

KARL STORZ SE & CO. KG FORCEPS
Model Number 27290M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the forceps became defective during the very first pcnl surgery the forceps were used for.One of the grasper jaws had become loose from the joint after one stone has been removed during a pcnl procedure.The grasping forceps had been removed from the surgery at once.It was reported that the forceps shaft came off during a procedure.No negative impact in state of health reported.As the pin of the joint is missing this case deemed as reportable as precautionary action.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.Internal karl storz reference number: (b)(4).

Brand Name
FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key18060105
Report Number9610617-2023-00340
Device Sequence Number7916265
Product Code FGA
UDI-Device Identifier04048551082508
UDI-Public4048551082508
Combination Product (Y/N)N
Initial Reporter CountryCE
PMA/510(K) Number
K940594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27290M
Device Catalogue Number27290M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown